# SDR SWAA2023012786259

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 456-475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS456 - BS475 RBL28. MARKED<[01] EVALUATED CORROSION ON WEB; FOUND DEEPEST LOCATION AT BS 462 RBL 28 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.045 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] LOCATED; DRILLED; DEBURRED AND INSTALLED NUT PLATES ON NEW SUBTHRESHOLD WEB BS 440-492 RBL 28 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A8330.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 AND MEASUREMENT TABLE
